# SDR QR9R20210901004

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722219496
- Aircraft time: 2,303 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Part number: B635M18X1301
- Condition: Unreliable
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE FOUND TO BE INEFFECTIVE (CAUTION ADVISORY ON CAD INDICATED THAT IT WAS ENGAGING). ROTOR BRAKE CHECK PERFORMED IAW 05-60-00, 6-1. ROTOR BRAKE CONFIRMED AS INEFFECTIVE (TOOK 2 MINUTES AND 25 SECONDS FOR ROTOR TO STOP).
